MedElevator Войти в исследования
← Поиск публикаций

DOI 10.1136/ejhpharm-2020-002387

Медицинская библиотека · European journal of hospital pharmacy : science and practice · 2020

Drug rash with eosinophilia and systemic symptoms (DRESS) syndrome in a paediatric patient taking zonisamide.

Trivedi Ashifa, Sharma Sadhna, Govindan Ranjith

Клинический случайСтатьяПеревод пока не подготовлен

Аннотация

We describe the case of an 11-year-old male patient who presented with a new onset of rash after a recent introduction of zonisamide. Drug rash with eosinophilia and systemic symptoms (DRESS syndrome) is a very serious but rare adverse effect of anticonvulsants such as carbamazepine and phenytoin; however, the reported incidence on zonisamide is scant. DRESS syndrome is complex in its presentation. This patient presented with rash, fever, lymphadenopathy, severe skin erythema, oedema and reduced Glasgow Coma Scale (GCS). He was successfully treated with pulsed intravenous methylprednisolone and intravenous immunoglobulin. The patient was discharged home well after a 3-week admission.

Для цитирования: Trivedi Ashifa, Sharma Sadhna, Govindan Ranjith. Drug rash with eosinophilia and systemic symptoms (DRESS) syndrome in a paediatric patient taking zonisamide.. European journal of hospital pharmacy : science and practice. 2020. DOI: 10.1136/ejhpharm-2020-002387.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.